# SDR IPXA2020061976699

- Difficulty date: June 7, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71242
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  CENTER CARGO LONGERON 48L SPLICE ANGLE BETWEEN STA 5-113 - 1541 IS CRACKED/CORRODED.FABRICATED REPLACEMENT LONGERON 48L SPLICE ANGLE BETWEEN STA 5-113 - 1541 IAW DAC DWG A5A7124. INSTALLED ON NRC 423387. (MINOR).
